# SDR 95ZZZX1593

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N854ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495008
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED VALVES IN BOTH ENGINES.  NUT SWAGE DIMENSIONS ARE APPROXIMATELY .200 INCH.  BOTH BYPASS VALVES CRIMP NUTS LOOSE.
